Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 65, NWS Midland/Odessa, TX

April 11, 2012Lea County, New Mexico

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Apr 11, 2012, 4:03 PM MDT for Lea County, New Mexico. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2012, 4:03 PM MDT (22:03 UTC)
Expired
Apr 11, 2012, 5:00 PM MDT
In force
57 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Lea County, NM

The radar

The Cannon AFB radar (KFDX), 133 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 4:57 PM MDTTSTM WND GST 708 W Crossroads, NMA TRAINED SPOTTER REPORTED 60-70 MPH WINDS 6-8 MILES WEST OF CROSSROADS.
Apr 11, 4:57 PM MDTHAIL 2.58 W Crossroads, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 2:43 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-326 J/kg
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
-11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WUUS54 KMAF 112203
SVRMAF
NMC025-112300-
/O.NEW.KMAF.SV.W.0065.120411T2203Z-120411T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
403 PM MDT WED APR 11 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LEA COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 500 PM MDT

* AT 355 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CAPROCK...OR 23 MILES NORTHWEST OF TATUM...MOVING EAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  NORTHWESTERN LEA COUNTY...
  NORTHERN LEA COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3338 10359 3338 10377 3340 10376 3340 10373
      3357 10372 3357 10327
TIME...MOT...LOC 2203Z 265DEG 4KT 3340 10366

$$
1 follow-up statement
047 
WWUS54 KMAF 112233 RRA
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
433 PM MDT WED APR 11 2012

NMC025-112300-
/O.CON.KMAF.SV.W.0065.000000T0000Z-120411T2300Z/
LEA NM-
433 PM MDT WED APR 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHWESTERN LEA COUNTY...

AT 424 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 11 MILES NORTHEAST OF CAPROCK...OR ABOUT 21 MILES NORTHWEST
OF TATUM...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...NORTH
CENTRAL LEA COUNTY AND EXTREME NORTH CENTRAL LEA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER... HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3338 10359 3338 10377 3340 10376 3340 10373
      3357 10372 3357 10327
TIME...MOT...LOC 2233Z 233DEG 16KT 3351 10351

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 1:39 PM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 11, 1:39 PM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
239 PM CDT WED APR 11 2012

.DISCUSSION...

LATEST SFC ANALYSIS SHOWS GOOD RETURN FLOW BACKING LOW-LEVEL
MOISTURE UP ONTO THE HIGHER TERRAIN AND BEYOND...UNDER VARIABLE
MID/HIGH LEVEL CLOUDINESS.  A SUBTLE SHORTWAVE CAME THRU EARLIER
TODAY...SPAWNING ISOLATED -SHRA ACROSS THE AREA...AND THE
POSSIBILITY OF SUBSIDENCE IT IT/S WAKE.  THE REGION HAS OTHERWISE
BEEN STRUGGLING ALL DAY TO ERODE THE CAP...NOTED ON KMAF 12Z RAOB.
ON WV IMAGERY...A SHORTWAVE WAS MOVING INTO E CENTRAL NM...W/ANOTHER
APPROACHING THE PRESIDIO VALLEY FROM THE SW.  MODELS ARE IN
RELATIVELY GOOD AGREEMENT PICKING UP ON THESE...ESPECIALLY THE NRN
SHORTWAVE.  KMAF 88D SHOWS DIURNAL CONVECTION ALREADY DEVELOPING IN
THE DAVIS MTNS...AND THIS SHOULD DEVELOP FURTHER INTO THE AFTERNOON
AS THE SRN SHORTWAVE CROSSES THE RIVER.  KMAF RAOB SHOWS VERY STEEP
MID-LVL LR/S...AND SUGGESTS HAIL/DAMAGING WINDS WILL AGAIN BE SEVERE
CONCERNS.  THIS WILL BE EXACERBATED BY A NAM-ADVERTISED 45+ LLJ
DEVELOPING THIS EVENING OVER THE EASTERN ZONES.  CONSIDERING THE
PAST FEW DAY/S ACTIVITY...WE/LL MAKE A MENTION OF HAIL/WINDS IN THE
GRIDS.  W/THE PATH OF THE SHORTWAVES...BEST CHANCES OF RAINFALL LOOK
TO BE NORTH AND SOUTH OF KMAF THIS EVENING...NATCH.

THURSDAY...WEST COAST TROUGH EJECTS UP INTO WY/MT...SHUNTING THE
RIDGE TO THE EAST AND PUTTING THE AREA UNDER NW FLOW
ALOFT...REINTRODUCING FIRE WX THREATS.  SEE FIRE WX DISCUSSION
BELOW.  MODELS SHARPEN UP A DRYLINE OVER THE SE CWA...W/BOTH THE
NAM/GFS BRINGING A SHORTWAVE INTO THE LOWER TRANS PECOS THURSDAY
AFTERNOON FOR ISOLATED CONVECTION.  BY FRIDAY AFTERNOON...A
SECONDARY UPPER TROUGH MAKES LANDFALL ON THE CENTRAL CA COAST AND
DIGS TO THE 4 CORNERS BY 06Z SUNDAY.  LEESIDE TROUGHING WILL KEEP
THE DRYLINE CONFINED TO THE EASTERN FRINGES OF THE FA...BEFORE A PAC
FRONT PUSHES IT COMPLETELY EAST OF THE AREA INTO THE EXTENDED.
WE/LL KEEP A SLIGHT CHANCE OF CONVECTION IN FOR FROPA...AND DRY
GRIDS AFTER SAT NIGHT.  BIGGEST CHANGES IN THE EXTENDED HAVE BEEN TO
CONTINUE TRENDING COOLER.

&&

.FIRE WEATHER...

MOISTURE IS HOLDING AS FAR W AS THE MTNS THIS AFTERNOON AND AS SUCH
THERE MAY STILL BE SOME LIGHTNING TO DEAL WITH IN THE MTNS TOO...BUT
MOST STORMS WILL BE E OF THE MTNS. EXCEPTION WILL BE THE IN THE DAVIS
MTNS AND CHISOS MTNS WHERE THERE IS STILL A GOOD CHANCE FOR STORMS
THRU THE EVENING. FIRE WX CONCERNS INCREASE THURSDAY IN GDP MTNS AND
SE NM PLAINS AS THE DRYLINE WILL MOVE E LEAVING DRY W WINDS IN ITS
WAKE. RF CONDITIONS ARE BECOMING MORE LIKELY BLO 6000 FT IN THE GDP
MTNS...BUT IN THE SE NM PLAINS CONDITIONS LOOK TO BE MORE LOCAL IN
SCALE. AS SUCH WILL OPT FOR A FIRE WX WATCH MAINLY BELOW 6000 FT FOR
THURSDAY IN THE GDP MTNS. MORE OF THE SAME FRI AS DRY AIR PUSHES
EVEN A LITTLE FARTHER E. BY SATURDAY STRONGER WINDS ARE DEEPER IN
THE ATMOSPHERE AND DRYLINE MOVES A LITTLE FARTHER EAST YET. 85H
THERMAL RIDGE WILL BE IN PLACE TOO. GREEN-UP WILL MITIGATE FIRE
DANGER SOME ACRS THE PB THOUGH...SO ATTM JUST NOTING INCREASED FIRE
WX CONCERNS FARTHER E THRU SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              59  86  60  86  /  50  10  10  10
CARLSBAD NM                55  82  50  82  /  10   0  10   0
DRYDEN TX                  63  85  63  84  /  50  10  10  10
FORT STOCKTON TX           58  84  59  88  /  30  10  10  10
GUADALUPE PASS TX          50  74  49  76  /  10   0   0   0
HOBBS NM                   54  81  52  82  /  30   0  10   0
MARFA TX                   46  78  43  78  /  10   0   0  10
MIDLAND INTL AIRPORT TX    61  87  59  87  /  40  10  10  10
ODESSA TX                  63  86  62  85  /  40  10  10  10
WINK TX                    61  88  59  89  /  20  10  10   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

TX...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE FOLLOWING ZONES...
     GUADALUPE MOUNTAINS.

&&

49/44
Hazardous weather outlook, Apr 11, 12:53 PM MDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
153 PM CDT WED APR 11 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-121900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
153 PM CDT WED APR 11 2012 /1253 PM MDT WED APR 11 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS INTO THE EVENING ACROSS WEST TEXAS AND
SOUTHEAST NEW MEXICO. STORMS WILL BE MOST FAVORED OVER SOUTHEAST NEW
MEXICO...THE LOWER TRANS PECOS...AND THE PERMIAN BASIN. THERE IS A
SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WIND THE
MAIN CONCERNS. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED SEVERE STORMS WILL BE POSSIBLE THURSDAY AFTERNOON AND EVENING
ACROSS THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS. LARGE HAIL AND
DAMAGING WIND WILL BE POSSIBLE.

FIRE WEATHER CONCERNS ACROSS THE GUADALUPE MOUNTAINS ESPECIALLY
BELOW 6000 FT WITH WEST WINDS OF 20 TO 30 MPH AND RH/S AROUND OR
JUST BELOW 15 PERCENT. A FIRE WEATHER WATCH IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS ACROSS SOUTHEAST NEW MEXICO AND
WEST TEXAS SHOULD REMAIN ALERT TO CHANGING WEATHER CONDITIONS
AND BE PREPARED FOR POSSIBLE ACTIVATION THIS AFTERNOON OR EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Apr 11, 2:40 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
340 PM CDT WED APR 11 2012

TXZ057-058-112115-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
340 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
EAST CENTRAL CULBERSON COUNTY UNTIL 415 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL CULBERSON COUNTY AT
339 PM CDT...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS TO 50 MPH... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&
Local storm report, Apr 11, 2:54 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
354 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             4 E BALMORHEA           30.98N 103.68W
04/11/2012  E1.00 INCH       REEVES             TX   PUBLIC

            QUARTER HAIL LASTED FOR ABOUT 30 MINUTES.

&&

MSCHULDT
Special weather statement, Apr 11, 3:09 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
409 PM CDT WED APR 11 2012

TXZ057-058-112130-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
409 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
EAST CENTRAL CULBERSON COUNTY UNTIL 430 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL CULBERSON COUNTY AT
407 PM CDT...MOVING EAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS OVER 55 MPH... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING
ARE POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&
Special weather statement, Apr 11, 3:28 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
428 PM CDT WED APR 11 2012

TXZ057-058-112200-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
428 PM CDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
EAST CENTRAL CULBERSON AND WEST CENTRAL REEVES COUNTIES UNTIL 500 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL CULBERSON COUNTY
AT 428 PM CDT...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS OF 55 MPH... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&
Special weather statement, Apr 11, 3:42 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
442 PM CDT WED APR 11 2012

NMZ028-TXZ058-258-112215-
EDDY COUNTY PLAINS-GUADALUPE MOUNTAINS-
REEVES COUNTY AND UPPER TRANS PECOS-
342 PM MDT WED APR 11 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN CULBERSON AND SOUTH CENTRAL EDDY COUNTIES UNTIL 415 PM
MDT/515 PM CDT/...

A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTH OF WHITES CITY AT
342 PM MDT/442 PM CDT/...MOVING NORTHEAST AT 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING/1000 PM CDT WEDNESDAY EVENING/ FOR SOUTHEAST NEW
MEXICO AND SOUTHWESTERN TEXAS.

&&
Local storm report, Apr 11, 3:52 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
452 PM CDT WED APR 11 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             35 W PECOS              31.41N 104.09W
04/11/2012  E2.50 INCH       CULBERSON          TX   STORM CHASER

            TRAINED SPOTTER REPORTED 2 TO 2.5 INCH HAIL AND WINDS UP
            TO 60 MPH.

&&

MSCHULDT

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:41 PM MDTFire Weather WatchMAF13 hr
Apr 11, 4:09 PM MDTSevere Thunderstorm WarningMAFEddy66 min
Apr 11, 4:37 PM MDTSevere Thunderstorm WarningMAFEddy53 min
Apr 11, 5:01 PM MDTSevere Thunderstorm WarningMAFLea59 min
Apr 11, 5:10 PM MDTSevere Thunderstorm WarningMAFEddy65 min
Apr 11, 5:29 PM MDTSevere Thunderstorm WarningMAFEddy34 min
Apr 11, 5:58 PM MDTSevere Thunderstorm WarningMAFLea62 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.